Cascaded Double Beaulieu-Xie Fading Channels
; Almeida, D. B. T. A.
; Queiroz, W. J. L. Q.
; Fonseca, I.
; Madeiro, F. M.
IEEE Communications Letters Vol. 24, Nº 10, pp. 2133 - 2136, October, 2020.
ISSN (print): 1089-7798
Journal Impact Factor: 1,268 (in 2014)
Digital Object Identifier: 10.1109/LCOMM.2020.3004540
Download Full text PDF ( 404 KBs)
In this letter, a mathematical characterization for the cascaded double Beaulieu-Xie (BX) fading model is presented. Exact and new expressions are determined for the probability density function (PDF) and for the cumulative distribution function (CDF) of the random variable that models the envelope of the cascaded double BX fading, and for the PDF and the CDF of the instantaneous signal-to-noise ratio received. Expressions are obtained for the moment generating function, higher order moments, average channel capacity, outage capacity, outage probability, amount of fading, channel quality estimation index and symbol error probability, for different modulation schemes, of the channel model considered. Several curves, corroborated by simulations performed with Monte Carlo method, are presented for different parameters that characterize the fading model.